# SDR SWAA2016062853321

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 14,572 hours, 6,116 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31674
- Part serial: 5651
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 2 ACFT TIRE BLEW ON TAKEOFF.  R & R NR 1 TIRE IAW AMM.
